# SDR SWIA2021062859027

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ANTENNA DOUBLER CORRODED BETWEEN FS295 AND FS310 AT STGR 27.     (C-CHECK RO 6/22/2021)    CORROSION ON ANTENNA DOUBLER BETWEEN FS295 AND FS310 AT STGR 27 FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-01-101-002-A04. REMOVED AND REPLACED TCAS LOWER CHANNEL DOUBLER REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH670-30023 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
